Couldn't find what you looking for?

TRY OUR SEARCH!

My husband recently got some lotion that is a steroid.  He rubs it on his body everyday. He also has a prescription from a medical dr. which is also a gel.  He got the other one from a friend.  HE was not interested in sex for quite some time at all.  And NOW it is more usual.  His muscles are getting bigger, but he says it is because he hasn't missed a workout.  He is 63 years old.  So I think that is a tough thing to accomplish in a few months.  He is also more explosive when I say something normal, like what do you want for dinner. He is moody. 

Loading...

Hi Guest,

All are side effects of using steroids, the increased muscle mass, greater libido, and also the moodiness and "quick tempered."

He really shouldn't be using anything more than what his doctor prescribed.  The higher the dosage, the more severe the side effects.  These include: testicles shrinking, a lower sperm count, impotence, eventual infertility, and hair loss. 

If he stops taking them he can end up noticing changes such as gynecomastia (enlarged breasts).

Hope it helps.

 

 

Reply

Loading...


He is currently working on his hair loss. He is trying shampoos that help with that. I know he is taking a cream hidden somewhere in the garage or the shed. It is a cream in a syringe. White. Do you know what that is? Before that he was taking little red pills. He got really mean when he was on those. Lately, he is so irritable, I just act normal. Not to make him mad. This is getting his libido more active though. After 5 months of nothing. I am so confused, and at the same time irritated. I am going through menopause, and am probably out of it at 56. So That plays some part in this.
Reply

Loading...


There are a lot of drugs out there.

"Little red pills" might be prednisone. Many topical steroids are white.
Reply

Loading...


Why would he take prednisone? I have the bottle. It says Oxandro Pro 10 tabs. He stopped taking them as he has some here in the dresser drawer.
Reply

Loading...

He has some cream in a vial that he rubs on his body.  He hides it from me.  I don't know where he gets it. 

Reply

Loading...


Prednisone is a steroid and it comes in little red pills.

Oxandro Pro is also a steroid.

Odds are the cream he's using is too.
Reply

Loading...


Yes, he is hiding it in the garage. and I check it everyday, and he is using it a few mg/day. 1/4 inch.
Is this dangerous for a 63 year old man who is in fantastic shape? He rides 200 miles/week and weighs 150 lbs at 5'9"
I am just worried he will keel over one day. His moods are varied.
Reply

Loading...


Steroid use can lead to liver problems, high blood pressure, enlarged prostates, osteoporosis, neurological problems, joint problems, and the list goes on.

Never mind acne, gynecomastia, shrunken testicles, and infertility.

Yes, it can be dangerous for a 63 year old. It can be dangerous for a 17 year old.

He's in great shape because of the steroids.
Reply

Loading...


He told me to take the red pills for osteoporosis!
Reply

Loading...


They may not be prednisone, but prednisone does come in little red pills. It makes sense, being a steroid, when you say he gets mad taking them.

"take the red pills for osteoporosis!" Yes, that's what'll happen. If he takes them long enough he'll have osteoporosis.

He may not want to stop taking the pills. They're making him feel "strong" so it can be an addiction.
Reply

Loading...